Journal of Symbolic Logic

Review: Roger C. Lyndon, The Representation of Relational Algebras

C. J. Everett

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 16, Issue 4 (1951), 279-280.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731247

JSTOR
links.jstor.org

Citation

Everett, C. J. Review: Roger C. Lyndon, The Representation of Relational Algebras. J. Symbolic Logic 16 (1951), no. 4, 279--280. https://projecteuclid.org/euclid.jsl/1183731247


Export citation